Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Brilliant points of curves and surfaces


Author: William H. Roever
Journal: Trans. Amer. Math. Soc. 9 (1908), 245-279
MSC: Primary 53A04; Secondary 14H45, 53A05
MathSciNet review: 1500813
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 14H45, 53A05

Retrieve articles in all journals with MSC: 53A04, 14H45, 53A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1908-1500813-7
PII: S 0002-9947(1908)1500813-7
Article copyright: © Copyright 1908 American Mathematical Society